| Catalog Number |
28-M4-38-190-34U |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Neuropathy (1983); Insufficient Information (4580)
| Date of Event |
01/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
"subject experienced chest pain and mild horner syndrome on (b)(6) 2025.Pi has determined the event serious yet undetermined if related to device or procedure.Source documentation and imaging has been requested from site with further details." patient outcome: "pending additional information from site.No intervention occurred during this time; subject has follow-up appointments scheduled that the pi will monitor.".
Event or Problem Description
"subject experienced chest pain and mild horner syndrome on (b)(6), 2025.Pi has determined the event serious yet undetermined if related to device or procedure.Source documentation and imaging has been requested from site with further details." patient outcome: "pending additional information from site.No intervention occurred during this time; subject has follow-up appointments scheduled that the pi will monitor.".
Additional Manufacturer Narrative